MAUDE Adverse Event Report: LAKE REGION MEDICAL LIMITED STARTER GUIDEWIRE

LAKE REGION MEDICAL LIMITED STARTER GUIDEWIRE
Model Number M001491561
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device was returned for analysis.A review of the device history records for the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.The complaint is non-verifiable as the product was not returned for evaluation.At this time, it is not possible to assign a definitive root cause for the event as reported.Based on the information provided by the supporting documentation, "device interaction", "improper handling" and/or "undetermined cause" appears to have impacted on the event as reported.Without the return of the actual device in question for evaluation, lake region medical is unable to determine the exact cause for this incident.Lake region medical has no open preventative action specific to manufacturing this product differently.As indicated in the ifu (instructions for use) precautions section: never advance the guidewire against resistance without first determining the reason for resistance under fluoroscopy.
 
Event or Problem Description
Event description: ecn event description: farawave opened and prepped on back table with no issue.Farawave inserted into 13f agilis sheath, rosen wire was difficult to advance out past the tip of the device (catheter was still in sheath, attempting to lead with wire).Farawave was removed and new rosen wire was used.Catheter was re-inserted along with wire, guided up to la.Ablations started at lspv in 'basket' no issue.Physician deployed 'flower' and tried to advance wire further into vein, noticed significant resistance when either advancing or retracting wire.What troubleshooting steps took place? what troubleshooting steps, if any, resolved the issue?: swapped out rosen for new guidewire checked for occlusion by manually flushing guidewire lumen with syringe no occlusion noted.What is the next course of action?: new farawave catheter opened.Patient present at time of event?: yes patient complications: no patient complications patient outcome: fully recovered procedure number: (b)(4) event date: 2026-3-4 as reported device codes: 1274: difficult to advance as reported patient codes: 9398: no clinical signs, symptoms or conditions country of event: united states related product upn #: m001491561 related product batch/lot: 0010019370 related product family: starter material number: m001491561.

Brand Name
STARTER GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL LIMITED
butlersland
new ross, co. wexford Y34 K 825
EI  Y34 K825
Manufacturer (Section G)
LAKE REGION MEDICAL LIMITED
butlersland
new ross, co. wexford Y34 K 825
EI   Y34 K825
Manufacturer Contact
suzanne foley
butlersland
new ross, co. wexford Y34 K-825
EI   Y34 K825
MDR Report Key24602966
Report Number9681477-2026-00039
Device Sequence Number15854578
Product Code DQX
UDI-Device Identifier08714729326731
UDI-Public(01)08714729326731(17)281011(10)10019370
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K935170
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001491561
Device Lot Number10019370
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Initial Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown